# SDR DALA2017031602164

- Difficulty date: February 22, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 56,072 hours, 22,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARTMENT FWD BULKHEAD STATION 727 LBL 25 BULKHEAD PANEL SUPPORT ANGLE IS BENT AT FLOOR. MAINTENANCE REMOVED AND REPLACED BULKHEAD SUPPORT ANGLE IAW SRM 51-40-05 & SRM 51-40-02.
